JournalsggdVol. 1, No. 4pp. 585–611

Complements of the socle in monolithic groups

  • Andrea Lucchini

    Università di Padova, Italy
  • Federico Menegazzo

    Università di Padova, Italy
  • Marta Morigi

    Università di Bologna, Italy
Complements of the socle in monolithic groups cover
Download PDF

Abstract

We show that if H is a finite group with a unique minimal normal subgroup N, which is not abelian, then the number of conjugacy classes of complements of N in H is strictly smaller than |N|.

Cite this article

Andrea Lucchini, Federico Menegazzo, Marta Morigi, Complements of the socle in monolithic groups. Groups Geom. Dyn. 1 (2007), no. 4, pp. 585–611

DOI 10.4171/GGD/25